# SDR DALA2021072804248

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 15,889 hours, 1,477 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 - MASK DROPPED ROW 25. CORRECTIVE ACTION: INSPECTED O2 MASKS @ ROW 25, FOUND ALL PANELS LATCHED & SECURED IAW A350 AMM 35-20.(7310096)
